Parkinsonian syndrome induced by amlodipine: Case Report

Authors

  • Hélio A.G. Teive MD,

    Corresponding author
    1. Movement Disorders Unit, Neurology Service, Hospital de Clínicas, Federal University of Paraná, Curitiba, PR, Brazil
    • Rua General Carneiro 1103/102, CEP: 80.060-150, Curitiba, Paraná, Brazil
    Search for more papers by this author
  • Francisco M.B. Germiniani MD,

    1. Movement Disorders Unit, Neurology Service, Hospital de Clínicas, Federal University of Paraná, Curitiba, PR, Brazil
    Search for more papers by this author
  • Lineu César Werneck MD, PhD

    1. Movement Disorders Unit, Neurology Service, Hospital de Clínicas, Federal University of Paraná, Curitiba, PR, Brazil
    Search for more papers by this author

  • A videotape accompanies this article.

Abstract

An elderly patient who developed marked symptoms of parkinsonism in response to amlodipine for the treatment of arterial systemic hypertension is described. She had a complete reversal of her motor symptoms after discontinuation of the drug. © 2002 Movement Disorder Society

Ancillary